# SDR DU4R2021102100097

- Difficulty date: October 16, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N320NV
- Make and model: Airbus A319-111
- Aircraft serial: 2514
- Aircraft time: 45,095 hours, 31,166 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: Corroded
- Location: R/H Wing Jack Po
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA FOUND R/H WING OB JACK POINT HAS CORROSION AT REAR SPAR AND LOWER SKIN LAYERS.  S/O 193125 N/R 008838651 / 32087
